# SDR HALA0700497

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,002 hours, 15,886 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf Comm
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 HF INOP.  REPLACED LT TRANSCEIVER PER MM 23-11-03-424 CKS GOOD.  XMIT AND RECEIVE "LOUD AND CLEAR " SFO 5.574.
